# SDR DALA103433225

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 52,749 hours, 23,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND FLOOR SUPPORT BEAM AT +Y765 CORRODED FROM FR68 TO FR69.  REPLACED SUPPORT BEAM.  WORK ACCOMPLISHED IAW SRM 51-42-11, AND SRM 53-41-15.
